# SDR 2023FA0000425

- Difficulty date: May 14, 2021
- Submitted: August 15, 2023
- Operation: General aviation
- Aircraft: N578SC
- Make and model: Piper PA-28-181
- Aircraft serial: 2881340
- Propeller: Snsnch 76EM8
- System (JASC): 6100 · Propeller System
- Part: Bulkhead
- Part number: 587733
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PROPELLER FWD BULKHEAD CRACKED AT BOLT HOLES. SPINNER NEW, INSTALLED AT FACTORY. PROPELLER DYNAMICALLY BALANCED TO REDUCE VIBRATION.
